- -

Unified common fixed point theorems under weak reciprocal continuity or without continuity

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Unified common fixed point theorems under weak reciprocal continuity or without continuity

Mostrar el registro completo del ítem

Kadelburg, Z.; Chauhan, S.; Imdad, M. (2014). Unified common fixed point theorems under weak reciprocal continuity or without continuity. Applied General Topology. 15(1):65-84. doi:http://dx.doi.org/10.4995/agt.2014.1823.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/43554

Ficheros en el ítem

Metadatos del ítem

Título: Unified common fixed point theorems under weak reciprocal continuity or without continuity
Autor:
Fecha difusión:
Resumen:
The purpose of this paper is two fold. Firstly, using the notion of weak reciprocal continuity due to Pant et al. Weak reciprocal continuity and fixed point theorems, Ann. Univ. Ferrara Sez. VII Sci. Mat. 57(1), 181-190 ...[+]
Palabras clave: Metric space , Compatible mappings , R-weakly commuting mappings , weak reciprocal continuity , Coincidentally commuting , Implicit relation
Derechos de uso: Reconocimiento - Sin obra derivada - No comercial (by-nd-nc)
Fuente:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2014.1823
Editorial:
Editorial Universitat Politècnica de València
Versión del editor: http://polipapers.upv.es/index.php/AGT/article/view/1823/2407
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem